# SDR EVCA2020093001

- Difficulty date: September 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N496AE
- Make and model: Bell 407
- Aircraft serial: 53328
- Aircraft time: 10,551 hours, 35,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206031319027
- Condition: Cracked
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE LOWER SKIN OF THE FUSELAGE NEAR TAILBOOM ATTACHMENT WAS FOUND CRACKED APPROXIMATELY FOUR INCHES LONG FORWARD AND AFT AND AN INCH-AND-HALF RUNNING OUTBOARD.  FS 75, WL 61.77, RBL 2.0.
